# SDR SWAA2022020991162

- Difficulty date: February 21, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,225 hours, 21,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK ENTRY REQUIRED. SKIN AND FRAME BUCKLED FWD OF THE FWD ACCESS DOOR AT APPROX BS 188-203 (FWD L/H) (TRANSFERED FROM LOGBOOK PAGE 0622561) / REMOVED AND REPLACED STA 196.5 FRAME LOWER CHORD AND WEB FROM STR 24L TO STR 24R IAW BOEING DWG 141A1502 REV F. FUSELAGE SKIN REPAIRED FROM STA 188 - 196.5 LBL 24 IAW SWA EA 1-753-32325 REV IR AND AAR EA 180109 IR. REPAINT ACCOMPLISHED ON NRC X708273 UPDATED LOGBOOK A TAGS:WN0020; A20360.
